# SDR CA150710004

- Difficulty date: July 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,242 hours
- Engine: Pwa PT6A67D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 11438800013
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW SELECTED LANDING GEAR TO THE DOWN POSITION AND THE CB POPPED AND GEAR DID NOT EXTEND. CB WAS RESET AND THE CB POPPED AGAIN. CREW DECIDED TO RETURN TO MAINTENANCE BASE. ON APPROACH THE GEAR WAS MANUALLY LOWERED AS PER CHECKLIST AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER TROUBLE SHOOTING WAS CARRIED OUT BY MAINTENANCE THE FAULT COULD NOT BE DUPLICATED. DURING THE GEAR SWINGS THE LDG HYDRAULIC PACK AND MOTOR WAS FOUND TO BE STRAINING AND THE GEAR WAS SLOW TO OPERATE. THE POWER PACK ASSEMBLY WAS REPLACED WITH A SERVICEABLE UNIT WITH SUCCESSFUL FUNCTION CHECKS CARRIED OUT. THE AIRCRAFT WAS RETURNED TO SERVICE. THE AIRCRAFT FLEW THE REMAINDER OF THE DAY WITH NO DEFECTS REPORTED.
